It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by kinab on June 12, 2000 at 02:52:18:

In Reply to: Symptoms- opinions please. posted by Tim on June 11, 2000 at 17:34:10:

: Age 43: Height 5-11: Weight: 210 lbs

:
: These are not in any particular order and happen with differing frequencies.

: Periodic yellow facial pallor
: Strong smelly urine
: Bouts of tiredness
: Bouts of feeling weak/drained
: Thirst
: Co ordination problems
: Woozy
: Feeling facially flushed
: Headaches on waking which get gradually worse.Eventually have to lie
: down.Feel washed out after headache has gone.

: Arms feel weak sometimes when i have headache.

: Irritable if ready for meal and have to wait.
: Often hungry after a meal
: eating between meals
: Hungry between meals
: periods of drowsiness
: Drowsiness after meals especially when i have eaten a lot.
: Back ache
: Itching
: Cold hands and feet
: Darting pains
: Confusion
: variable concentration
: anxiety
: Indecisive
: Fears and phobias
: Depression
: Insecurity
: Poor memory
: Sensitive
: Mood swings(On lithium)
: Bouts of tearfulness

From your symptoms and the fact that you are taking lithium, which is know to make you hypo-thyroid, also your yellowing of your face can be due to adrenal insufficieny. I would get a thyroid test done and if your TSH is over 2, either get off the lithium or you will have to take a thyroid supplement, also, get your adrenals checked.

Believe me hypo-thyroidism covers most of the symptoms you describe.

Good Luck



Follow Ups

All times are GMT -7. The time now is 11:06 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!